Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain and swelling in toes. On storvas ez. Stiffness in finger. Taking cholisteine. Getting worse. Solution?

Dear doctor, I have been having swelling and pain in both my big toes since the last 6mths. I am on Storvas EZ for the last 10Yrs. There is also slight stiffness in my fingers. I am at the moment also taking medication ...Cholisteine and Goutnil since two mths, but no improvement, instead it seems to be getting worse. Please advise, as I am getting frustrated and depressed. Please let me know what to do. Thank You very much. God-Bless.My age is 56 yrs.(male)...Mumbai.India.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling in the toes can be related to a cardiac problem. The medicines that you are taking can cause a muscle pain.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor